Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

A construction of nonnegative approximate quadratures


Author: Philip J. Davis
Journal: Math. Comp. 21 (1967), 578-582
MSC: Primary 41.44; Secondary 65.00
DOI: https://doi.org/10.1090/S0025-5718-1967-0222534-4
MathSciNet review: 0222534
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • Vladimir Tchakaloff, Formules de cubatures mécaniques à coefficients non négatifs, Bull. Sci. Math. (2) 81 (1957), 123–134 (French). MR 94632
  • S. J. Karlin & W. J. Studden, Tchebycheff Systems, Interscience, New York, 1966. E. Steinitz, "Über bedingt konvergente Reihen und konvexe Systeme," J. Reine Angew. Math., v. 143, 1913, pp. 128–175.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 41.44, 65.00

Retrieve articles in all journals with MSC: 41.44, 65.00


Additional Information

Article copyright: © Copyright 1967 American Mathematical Society